arrow
Volume 14, Number 1
Previous Issue Next Issue

Z. Z. Sun

J. Comp. Math., 14 (1996), pp. 1-7.

Preview Full PDF 2553 22657 Abstract

R. S. Ye & Z. H. Yang

J. Comp. Math., 14 (1996), pp. 8-22.

Preview Full PDF 2718 23706 Abstract

S. F. Xu

J. Comp. Math., 14 (1996), pp. 23-31.

Preview Full PDF 2858 22902 Abstract

H. L. Chen

J. Comp. Math., 14 (1996), pp. 32-39.

Preview Full PDF 2441 23674 Abstract

J. Gu & X. Hu

J. Comp. Math., 14 (1996), pp. 40-53.

Preview Full PDF 2545 22862 Abstract

B. S. He

J. Comp. Math., 14 (1996), pp. 54-63.

Preview Full PDF 2733 23289 Abstract

Y. Y. Feng & J. Kozak

J. Comp. Math., 14 (1996), pp. 64-70.

Preview Full PDF 2583 22971 Abstract

P. A. Farrell, P. W. Hemker & G. I. Shishkin

J. Comp. Math., 14 (1996), pp. 71-97.

Preview Full PDF 2612 23554 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard